MAUDE Adverse Event Report: Roche Diagnostics Elecsys HIV Duo; HIV Detection Test

Roche Diagnostics Elecsys HIV Duo; HIV Detection Test
Catalog Number 08836973190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction

Brand Name
Elecsys HIV Duo
Common Device Name
HIV Detection Test
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50932045
Report Number1823260-2026-04007
Device Sequence Number21513353
Product Code MZF
UDI-Device Identifier07613336166949
UDI-Public07613336166949
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
BP190403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08836973190
Device Lot Number839092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown